On algebra-lattices
Rachůnek, Jiří
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984), p. 5-10 / Harvested from Czech Digital Mathematics Library
Published online : 1984-01-01
Classification:  06B23,  06B99,  06F25,  08A05
@article{120140,
     author = {Ji\v r\'\i\ Rach\r unek},
     title = {On algebra-lattices},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {23},
     year = {1984},
     pages = {5-10},
     zbl = {0579.08002},
     mrnumber = {837024},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120140}
}
Rachůnek, Jiří. On algebra-lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 23 (1984) pp. 5-10. http://gdmltest.u-ga.fr/item/120140/

O. Steinfeld Über Gruppoid-Verbände I, Acta Sci. Math., 31 (1970), 203-218. (1970) | MR 0277455 | Zbl 0212.36003